Publications

  • The versions posted below may not be in final form, please see the published versions.
  • Some of the preprints are posted on arxiv.org.

[32] I. Chen, G. Glebov, and R. Goenka. Chudnovsky-Ramanujan type formulae for non-compact arithmetic triangle groups. Preprint, 37 pages.

[31] N. Billerey, I. Chen, L. Dieulefait, and N. Freitas. A multi-Frey approach to Darmon’s program for Fermat equations of signature (7,7,n). Preprint, 43 pages. [Electronic resources]

[30] N. Billerey, I. Chen, L. Dembélé, L. Dieulefait, and N. Freitas. Some extensions of the modular method and Fermat equations of signature (13,13,n). Submitted, 21 pages. [Electronic resources]

[29] I. Chen and P. Salari Sharif. On an explicit correspondence of modular curves. J. Number Theory 200 (2019), 185–204.

[28] I. Chen and G. Glebov. Chudnovsky-Ramanujan type formulae for the Legendre family. Preprint, 9 pages.

[27] N. Billerey, I. Chen, L. Dieulefait, and N. Freitas. A multi-Frey approach to Fermat equations of signature (r,r,p). Trans. Amer. Math. Soc. 371 (2019), 8651–8677. [Electronic resources]

[26] I. Chen and G. Glebov. On Chudnovsky-Ramanujan type formulae. Ramanujan J. 46 (2018), Issue 3, 677–712.

[25] N. Billerey, I. Chen, L. Dieulefait, and N. Freitas. A result on the equation x^p + y^p = z^r using Frey abelian varieties. Proc. Amer. Math. Soc. 145 (2017), no. 10, 4111–4117.

[24] I. Chen and Y. Lee. Explicit surjectivity results for Drinfeld modules of rank 2, Nagoya J. Math. (2017) 234, 17–45.

[23] M. Bennett, I. Chen, S. Dahmen, and S. Yazdani. On the equation a^3 + b^3n = c^2. Acta Arith. 163 (2014), no. 4, 327–343. [Electronic resources]

[22] I. Chen and I. Kiming. On the theta operator for modular forms modulo prime powers. Mathematika 62 (2016), Issue 02, 321–336.

[21] M. Bennett, I. Chen, S. Dahmen, and S. Yazdani. Generalized Fermat equations: a miscellany. Int. J. Number Theory 11 (2015), no. 1, 1–28.

[20] I. Chen, I. Kiming and G. Wiese. On modular Galois representations modulo prime powers. Int. J. Number Theory 9 (2013), no. 1, 9–113.

[19] I. Chen and Y. Lee. Explicit isogeny theorems for Drinfeld modules. Pacific J. Math. 263 (2013), no. 1, 87–116.

[18] I. Chen and Y. Lee. Coefficients of exponential functions attached to Drinfeld modules of rank 2. Manuscripta Math. 139 (2012), Issue 1, 123–136.

[17] M. Bennett and I. Chen. Multi-Frey Q-curves and the Diophantine equation a^2 + b^6 = c^n. Algebra and Number Theory 6 (2012), no.4, 707–730. [Electronic resources]

[16] I. Chen, I. Kiming, and J. Rasmussen. On congruences mod p^m between eigenforms and their attached Galois representations. J. Number Theory 130 (2010), no. 3, 608–619.

[15] I. Chen. On the equations a^2 – 2 b^6 = c^p and a^2 – 2 = c^p. LMS J. of Comput. and Math. 15 (2012), no. 1, 158–171. [Electronic resources]

[14] I. Chen and S. Siksek. Perfect powers expressible as sums of two cubes. J. Algebra 322 (2009), no. 3, 638–656.

[13] I. Chen and Y. Lee. Newton polygons, successive minima, and different bounds for Drinfeld modules of rank 2. Proc. Amer. Math. Soc. 141 (2013), 83–91.

[12] I. Chen. On the equation a^2 + b^{2p} = c^5. Acta Arith. 143 (2010), 345–375. [Electronic resources]

[11] I. Chen. On the equation s^2 + y^{2p} = alpha^3. Math. Comp. 77 (2007), no. 262, 1223–1227.

[10] I. Chen. A diophantine equation associated to X_0(5). LMS J. of Comput. and Math. 8 (2005), 116–121.

[09] I. Chen. Jacobians of modular curves associated to normalizers of Cartan subgroups of level p^n. C. R. Math. Acad. Sci. Paris 339 (2004), no. 3, 187–192.

[08] I. Chen, M. Grabitz, and B. deSmit. Relations between jacobians of modular curves of level p^2, J. Th\’eorie des Nombres de Bordeaux 16 (2004), 95–106.

[07] I. Chen and C. Cummins. Elliptic curves with non-split mod 11 representation, Math. Comp. 73 (2004), no. 246, 869–880.

[06] I. Chen. Surjectivity of mod \ell representations attached to elliptic curves and congruence primes. Canadian Math. Bull. 45 (2002), no. 3, 337–348.

[05] I. Chen. On relations between Jacobians of certain modular curves. J. Algebra 231 (2000), 414–448.

[04] I. Chen. Elementary estimates for a certain type of Soto-Andrade sum. Proc. Amer. Math. Soc. 128 (2000), no. 7, 1933–1939.

[03] I. Chen. On Siegel’s modular curve of level 5 and the class number one problem. J. Number Theory 74 (1999), no. 2, 278–297.

[02] I. Chen. The Jacobians of non-split Cartan modular curves. Proc. London Math. Soc. (3) 77 (1998), no. 1, 1–38.

[01] I. Chen and N. Yui. Singular values of Thompson series. In Groups, difference sets, and the Monster (Columbus, OH, 1993), 255–326, Ohio State University Mathematics Research Institute Publications, 4, de Gruyter, Berlin, 1996.